English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spectral curves and the parametrization of discrete integrable three-dimensional models

MPS-Authors
/persons/resource/persons236182

Sergeev,  Sergei M.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235943

Pakuliak,  Stanislav Z.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sergeev, S. M., & Pakuliak, S. Z. (2003). Spectral curves and the parametrization of discrete integrable three-dimensional models. Teoreticheskaya i Matematicheskaya Fizika, 136(1), 30-51.


Cite as: http://hdl.handle.net/21.11116/0000-0004-328B-7
Abstract
There is no abstract available